Structural stability of classical lattices in one dimension
Annales de l'I.H.P. Physique théorique, Volume 41 (1984) no. 3, pp. 269-290.
@article{AIHPA_1984__41_3_269_0,
     author = {Duneau, M. and Katz, A.},
     title = {Structural stability of classical lattices in one dimension},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {269--290},
     publisher = {Gauthier-Villars},
     volume = {41},
     number = {3},
     year = {1984},
     mrnumber = {776280},
     zbl = {0557.58017},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1984__41_3_269_0/}
}
TY  - JOUR
AU  - Duneau, M.
AU  - Katz, A.
TI  - Structural stability of classical lattices in one dimension
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1984
SP  - 269
EP  - 290
VL  - 41
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1984__41_3_269_0/
LA  - en
ID  - AIHPA_1984__41_3_269_0
ER  - 
%0 Journal Article
%A Duneau, M.
%A Katz, A.
%T Structural stability of classical lattices in one dimension
%J Annales de l'I.H.P. Physique théorique
%D 1984
%P 269-290
%V 41
%N 3
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1984__41_3_269_0/
%G en
%F AIHPA_1984__41_3_269_0
Duneau, M.; Katz, A. Structural stability of classical lattices in one dimension. Annales de l'I.H.P. Physique théorique, Volume 41 (1984) no. 3, pp. 269-290. http://archive.numdam.org/item/AIHPA_1984__41_3_269_0/

[1] C.S. Gardner and C. Radin, J. Stat. Phys., t. 20, 1979, p. 719. | MR

[2] G.C. Hamrick and C. Radin, J. Stat. Phys., t. 21, 1979, p. 601. | MR

[3] R.C. Heitmann and C. Radin, J. Stat. Phys., t. 22, 1980, p. 281. | MR

[4] W.J. Ventevogel, Physica, t. 92 A, 1978 p. 343.

[5] W.J. Ventevogel and B.R.A. Nijboer, Physica, t. 98 A, 1979, p. 274. | MR

[6] W.J. Ventevogel and B.R.A. Nijboer, Physica. t. 99 A, 1979, p. 569. | MR

[7] M. Duneau and A. Katz, Ann. Inst. Henri Poincaré, t. 37, 1982, p. 249. | Numdam | Zbl

[8] A. Katz and M. Duneau, J. Stat. Phys., t. 29, 1982, p. 475. | MR | Zbl

[9] M. Golubitsky, V. Guillemin, Stable mappings and their singularities (Springer). | MR | Zbl